# SDR AALA201510169007

- Difficulty date: October 15, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 37,418 hours, 13,390 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Air Filter
- Condition: Defective
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MOMENTARY LAVATORY SMOKE WARNING, NO SMOKE NOTED BY FLIGHT ATTENDANTS, WARNING CLEARED ON ITS OWN AFTER A FEW SECONDS.  PERFORMED SDCU BITE 26-17-00-710-001A, TEST PASSED.  REPLACED ALL SMOKE DETECTOR AIR FILTERS ASSEMBLIES.  GOOD FOR SERVICE.
